# SDR UIEA2021051101120

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,050 hours, 25,527 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Idg Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L IDG VALVE MESSAGE.  PERFORM BITE TEST OF THE BPCU AND NO FAULT AT THIS TIME, FAULT MSG CLEARED.
